Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the hyperbolic Kac-Moody Lie algebra $ HA\sb 1\sp {(1)}$


Author: Seok-Jin Kang
Journal: Trans. Amer. Math. Soc. 341 (1994), 623-638
MSC: Primary 17B67; Secondary 11B65
MathSciNet review: 1120776
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, using a homological theory of graded Lie algebras and the representation theory of $ A_1^{(1)}$, we compute the root multiplicities of the hyperbolic Kac-Moody Lie algebra $ HA_1^{(1)}$ up to level $ 4$ and deduce some interesting combinatorial identities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B67, 11B65

Retrieve articles in all journals with MSC: 17B67, 11B65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1120776-X
PII: S 0002-9947(1994)1120776-X
Article copyright: © Copyright 1994 American Mathematical Society